# SDR SWAA2022021457753

- Difficulty date: January 3, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WINGLET SUPPORT PLATE LOCATED LOWER SURFACE AFT POSITION AT LT WING ; 2021-585057 / [01] REPLACED WINGLET SUPPORT PLATE LOCATED LOWER SURFACE AFT POSITION AT LT WING IAW B737-700 SRM 51-40-02; [02] COMPLETE TASK CERTIFIED
